My pharmacy just switched generics. Ever since I have been feeling increasingly worse. Today I had a major reaction. Sweats, nightmares, tremors, speech problems. So bad that when I went to my dr she told me to stop taking the medication which I have been on for two years immediately. Now I'm afraid that I'm going to be feeling awful.
I have taken Venlafaxine XR Capsules - 2 150 mg per day (a high dosage). They were made by the same manufacturer for the...3 REPLIES
I have never been successful on the Aurobindo Venlafaxine. I have tried a combo of Teva (150mg) and Zylus (37.5 mg) for ...14 REPLIES
I have a headache and my doctor recommend me to take tryptomer 10mg. Is it safe to take and what might some side effects...2 REPLIES
If there any adverse effect using Pantop D (Pantaprazole & Domperidone) tablet for a long duration? ## I am a patien...1 REPLY
After just one 50mg capsule I developed a massive headache, nausea, diarrohea with blood, nose bleed and just wanted to ...2 REPLIES
I am interested to know side effects of dutalfa for treatment of bph ## I am suffering from prostate enlargement and it ...3 REPLIES
My friend just administered five 30 mg adipex....first they did one and didn't feel it...then another, then another,...1 REPLY
I took gabapentin, 600mg at bedtime for 4 months as a sleep aid and relief of unmanageable migraines. During treatment, ...1 REPLY
Is it okay to take endocet, and still wear a lidoderm patch, without any side effects ## What you are referring to is ca...1 REPLY
My heart beat becomes emphasised 104-105 bpm whereas normally it is 70-80 bpm and have a sunken uneasy feeling in chest ...